# SDR SWIA201437178

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,330 hours, 24,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING AND NOSE DOOR MESSAGE.  R & R NR 3A AND 3B ACMP IAW AMM.
